I must repeat Cynthia's request that you call your Dr now. I don't know much about the side effects of Chemo but I do know that things like dehydration can lead to much more severe effects and will do more harm than the chemo is doing good.
Light a man a fire and he is warm for an evening.
Light a man ON fire and he's warm forever.
08/08/08...RC neo bladder
New Man! [/size]
Cathy, I am sorry you have to be here but you are very welcome here. I moved your post so it would have its own thread and would get more attention. What you have described is sometimes a side effect of some chemo drugs. If you have not already done so you need to call your husbands doctor right away. Besides the discomfort dehydration can be very dangerous. Please keep us updated we are here for you.
T2 g3 CIS 8/04
Chemotherapy & Radiation 10/04-12/04
RC w/umbilical Indiana pouch 5/06
Left Nephrectomy 1/09
President American Bladder Cancer Society
My husband has stage 4 bladder cancer that has metastasized to the lymph node in the pelvic area. The first chemo wasn't working so they changed him to Alimta. It seems to be working but he has a mouth and throat full of ulcers, he can't eat or drink which is going to dehydrate him because remember, he has no bladder. He is so tired that all he does is sleep. Has anyone else had problems with this?